MAUDE Adverse Event Report: CONSOLIDATED MEDICAL EQUIPMENT COMPANY ANCHOR TISSUE RETRIEVAL SYSTEM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

CONSOLIDATED MEDICAL EQUIPMENT COMPANY ANCHOR TISSUE RETRIEVAL SYSTEM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Catalog Number TRS-ROBO-8
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Rupture (2208)
Date of Event 04/24/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The customer reported that the trs-robo-8, anchor tissue retrieval system device was being used during a laparoscopic gallbladder removal procedure on (b)(6) 2025.When it was reported, ¿this is now the 4th bag that the doctor has ripped.It keeps ripping at the bottom seam.¿ further assessment questioning found that the device did not fragment or fall into the surgical site.The specimen did however, fall back into the patient and cause contamination.The procedure was completed and there was no report of medical or surgical intervention.This report is being raised due to the reported injury of the patient¿s abdomen being contaminated from the specimen rupturing and falling back into the patient.
 
Additional Manufacturer Narrative
The device is not expected to be returned for evaluation and review.However, the complaint investigation is not complete at this time.A supplemental and final report will be filed following the completion of the complaint investigation.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Event or Problem Description
The customer reported that the trs-robo-8, anchor tissue retrieval system device, was being used during a laparoscopic gallbladder removal procedure on (b)(6) 2025 when it was reported, ¿this is now the 4th bag that the doctor has ripped.It keeps ripping at the bottom seam.¿ further assessment questioning found that the device did not fragment or fall into the surgical site.The specimen did however, fall back into the patient and cause contamination.The procedure was completed and there was no report of medical or surgical intervention.This report is being raised due to the reported injury of the patient¿s abdomen being contaminated from the specimen rupturing and falling back into the patient.
 
Additional Manufacturer Narrative
Reported event of ¿ripping at the bottom seam¿ was inconclusive.Neither the device nor photographic evidence was provided.Therefore, the reported event cannot be verified.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.A two-year lot history review shows a total of (b)(4) devices for this lot number and failure mode; however, one was confirmed.A two-year review of complaint history revealed there has been a total of (b)(4) complaints, regarding 52 devices, for this device family and failure mode.During this same time frame (b)(4) devices have been manufactured and shipped worldwide.Should all the complaint devices have been found confirmed for this reported failure, the rate of failure would be (b)(4).Per the instructions for use, the user is advised that care should be taken when using sharp and electro-surgical devices.Note the size of the trocar cannula when removing a specimen through the trocar cannula and seal system.If required, enlarge the port site to aid removal of the anchor tissue retrieval system by conmed.We will continue to monitor per regulatory requirements to help ensure patient safety.

Brand Name
ANCHOR TISSUE RETRIEVAL SYSTEM
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
CONSOLIDATED MEDICAL EQUIPMENT COMPANY
ave. alejandro dumas 11321
complejo industrial chihuahua
chihuahua 31136
MX  31136
Manufacturer (Section G)
CONSOLIDATED MEDICAL EQUIPMENT COMPANY
ave. alejandro dumas 11321
complejo industrial chihuahua
chihuahua 31136
MX   31136
Manufacturer Contact
samantha dewberry
525 french road
utica, NY 13502
3152230184
MDR Report Key22034461
Report Number3007305485-2025-00087
Device Sequence Number18337522
Product Code GCJ
UDI-Device Identifier20653405986147
UDI-Public(01)20653405986147(17)280120(10)202501204
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K172940
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberTRS-ROBO-8
Device Lot Number202501204
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2025
Supplement Date Received by Manufacturer06/11/2025
Initial Report FDA Received Date05/16/2025
Supplement Report FDA Received Date06/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Patient EthnicityNon Hispanic